# SDR SWAA2023031698928

- Difficulty date: February 4, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WINDSCREEN LT SIDE EMERGENCY FLASHLIGHT ASSY AT AFT GALLEY AREA (1 EA) 2023-106191<[01] REPLACED WINDSCREEN LT SIDE EMERGENCY FLASHLIGHT ASSY AT AFT GALLEY AREA (1 EA) I.A.W CMM ASTRONICS 25-60-02 REV.10 DISASSEMBLY: STEP 2.A PAGE 3001 ASSEMBLY: STEP STEP 2.B PAGE 7001;[02] CORRECTED STEP 1: REPLACED WINDSCREEN LT SIDE EMERGENCY FLASHLIGHT ASSY AT AFT GALLEY AREA (1 EA) I.A.W CMM ASTRONICS 25-60-02 REV.10 DISASSEMBLY: STEP 2.A PAGE 3001 ASSEMBLY: STEP STEP 2.B PAGE 7001 FIGURE 1 ITEM -17 PAGE 10007;[03] REPLACED WINDSCREEN LT SIDE EMERGENCY FLASHLIGHT ASSY AT AFT GALLEY AREA (1 EA) I.A.W CMM ASTRONICS 25-60-02 REV.10 DISASSEMBLY: STEP 2.A PAGE 3001 ASSEMBLY: STEP STEP 2.B PAGE 7001 FIGURE 1 ITEM -17 PAGE 10007. JOB COMPLETED.
